Journal of Mathematics, Computations, and Statistics

This journal is started at October 2015. The aims are for collecting the lectures, researchers, and others to publish their research result.

The based focus is not only for research and also knowledge theories which not plagiarism publishing. The scope of this journal are mathematics theory, mathematics application, computation program, mathematical computation, statistics, and mathematical statistics.

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party. The first email for this journal is [email protected]


Journal Homepage Image

Published by :
Program Studi Matematika FMIPA UNM
Jurusan Matematika
Fakultas Matematika dan Ilmu Pengetahuan Alam
Universitas Negeri Makassar (State University of Makassar)

Alamat
:

Unit Publikasi Jurusan Matematika, Gd FG Lantai 2, FMIPA UNM


Principal Contact

Syafruddin Side
M.Si, Ph.D, Prof
Phone: 081342258671
Email: [email protected],id

Support Contact

Sahlan Sidjara
M.Si.
Phone: 081243035924
Email: [email protected]

Vol 1, No 2 (2018): Oktober

Table of Contents

 
PDF
94 - 107
 
PDF
108 - 114
 
PDF
115 - 124
 
PDF
125 - 141
 
PDF
142 - 154
 
PDF
155 - 168
 
PDF
169 - 182
 
PDF
183 - 192
 
PDF
193 - 205
 
PDF
206 - 211